# SDR SWAA2023020289763

- Difficulty date: January 8, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) 2023-37104<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM 33-51-15-400-802.;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) I.A.W B737-700 AMM 33-51-15-400-802. JOB COMPLETED.
